MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 0.2 FLTR, COILED TUBE,BLUE STRIPE15/BX
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Two pictures of a cadd administration sets were received.The pictures were analysis, and the label and the ifu of the rra product; however, no leaks are visible in any of them.No testing could be performed because no samples were provided to perform a thorough investigation.No root cause has to be determined since the reported failure mode was not confirmed due to the fact that no samples were received to perform a thorough investigation.According to the investigation, no actions are required since the complaint was not confirmed.However, manufacturing personnel was notified by the area quality engineer as awareness of the failure mode reported by the customer.
 
Event or Problem Description
Information was received that during using of this smiths medical cadd administration sets, leaking was noticed from the set air filter at the top left corner on the green backing side.It was reported that the patient was connected to the infusion and it was started, and it was noted that there was a small wet spot on the client's bedding.According to the report, upon inspection of the tubing it was noted that the air filter was leaking at the top left corner on the green backing side.No reported adverse effects or patient injury.

Brand Name
CADD ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis, mn
MDR Report Key10134804
Report Number3012307300-2020-04703
Device Sequence Number16907495
Product Code FPA
UDI-Device Identifier10610586020186
UDI-Public10610586020186
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K933390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/14/2024
Device Model Number0.2 FLTR, COILED TUBE,BLUE STRIPE15/BX
Device Catalogue Number21-7036-01
Device Lot Number3855114
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2020
Initial Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1